# SDR DALA14013549202

- Difficulty date: February 25, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 51,384 hours, 27,409 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND COMMON TO SLANTED SIDE WEB NEAR THE AFT END OF THE FIXED VENTRAL DOOR.
